[1]
|
A. Ambrosetti and P. H. Rabinowitz, Dual variational methods in critical point theory and applications, J. Funct. Anal., 1973, 14(4), 349-381.
Google Scholar
|
[2]
|
C. O. Alves and M. A. S. Souto, Existence of solutions for a class of nonlinear Schrödinger equations with potential vanishing at infinity, J. Differ. Equ., 2013, 254(4), 1977-1991.
Google Scholar
|
[3]
|
A. Bahrouni, Infinite solutions for a class of Brézis-Nirenberg equations with an indefinite linear and nonlinear terms in sign, Appl. Math. Comput., 2013, 219(24), 11198-11205.
Google Scholar
|
[4]
|
M. Benrhouma, Study of multiplicity and uniqueness of solutions for a class of nonhomogeneous sublinear elliptic equations, Nonlinear Anal., 2011, 74(7), 2682-2694.
Google Scholar
|
[5]
|
V. Benci and G. Cerami, Existence of Positive Solutions of the Equation -△u + a(x)u=u(N+2)/(N-2) in RN, J. Funct. Anal., 1990, 88(1), 90-117.
Google Scholar
|
[6]
|
M. Balabane, J. Dolbeault and H. Ounaies, Nodal solutions for a sublinear elliptic equation, Nonlinear Anal., 2003, 52(1), 219-237.
Google Scholar
|
[7]
|
G. Bao and Z. Han, Infinitely many solutions for a resonant sublinear Schrödinger equation, Math. Methods Appl. Sci., 2015, 37(17), 2811-2816.
Google Scholar
|
[8]
|
H. Brézis and S. Kamin, Sublinear elliptic equations in Rn, Manuscr. Math., 1992, 74(1), 87-106.
Google Scholar
|
[9]
|
H. Berestycki and P. L. Lions, Nonlinear scalar field equations. I. Existence of a ground state, Arch. Rational Mech. Anal., 1983, 82(4), 313-345.
Google Scholar
|
[10]
|
H. Berestycki and P. L. Lions, Nonlinear scalar field equations. Ⅱ. Existence of infinitely many solutions, Arch. Rational Mech. Anal., 1983, 82(4), 347-375.
Google Scholar
|
[11]
|
M. Benrhouma and H. Ounaies, Existence and uniqueness of positive solution for nonhomogeneous sublinear elliptic equations, J. Math. Anal. Appl., 2009, 358(2), 307-319.
Google Scholar
|
[12]
|
M. Benrhouma and H. Ounaies, Existence of solutions for a perturbation sublinear elliptic equation in RN, Nonlinear Differ. Equ. Appl., 2010, 17(5), 647-662.
Google Scholar
|
[13]
|
A. Bahrouni, H. Ounaies and V.D. Rǎdulescu, Infinitely many solutions for a class of sublinear Schrödinger equations with indefinite potentials, Proc. Roy. Soc. Edinburgh., 2015, 145(3), 445-465.
Google Scholar
|
[14]
|
T. Bartsch, A. Pankov and Z.-Q. Wang, Nonlinear Schrödinger equations with steep potential well, Commun. Contemp. Math., 2001, 3(4), 549-569.
Google Scholar
|
[15]
|
J. Chen and X.-H. Tang, Infinitely many solutions for a class of sublinear Schrödinger equations, Taiwanese J. Math., 2015, 19(2), 381-396.
Google Scholar
|
[16]
|
Y. Deng, Existence of multiple positive solution for a semilinear equation with critical exponent, Proc. Roy. Soc. Edinburgh., 1992, 122(1-2), 161-175.
Google Scholar
|
[17]
|
Y. Ding, Infinitely many entire solutions of an elliptic system with symmetry, Topol. Methods Nonlinear Anal., 1997, 9(2), 313-323.
Google Scholar
|
[18]
|
Y. Ding and L. Cheng, Multiple solutions of Schrödinger equations with indefinite linear part and super or asymptotically linear terms, J. Differ. Equ., 2006, 222(1), 137-163.
Google Scholar
|
[19]
|
C. Dellacherie and P. A. Meyer, Probabilités et Potential, Hermann, Paris, 1983.
Google Scholar
|
[20]
|
R. Kajikiya, A critical point theorem related to the symmetric mountain pass lemma and its applications to elliptic equations, J. Funct. Anal., 2005, 225(2), 352-370.
Google Scholar
|
[21]
|
A. Kristály, Multiple solutions of a sublinear Schrödinger equation, Nonlinear differ. equ. appl., 2007, 14(3-4), 291-301.
Google Scholar
|
[22]
|
J. Liu, J.-F. Liao and C.-L. Tang, A positive ground state solution for a class of asymptotically periodic Schrödinger equations, Comput. Math. Appl., 2016, 71(4), 965-976.
Google Scholar
|
[23]
|
Z. Liu, J. Sun and T. Weth, Compactness results for Schrödinger equations with asymptotically linear terms, J. Differ. Equ., 2006, 231(2), 501-512.
Google Scholar
|
[24]
|
Z.-L. Liu and Z.-Q. Wang, On the Ambrosetti-Rabinowitz Superlinear Condition, Adv. Nonlinear Stud., 2004, 4(4), 563-574.
Google Scholar
|
[25]
|
C.-Y. Liu, Z. Wang and H.-S. Zhou, Asymptotically linear Schrödinger equation with potential vanishing at infinity, J. Differ. Equ., 2008, 245(1), 201-222.
Google Scholar
|
[26]
|
L. Li and X. Zhong, Infinitely many small solutions for the Kirchhoff equation with local sublinear nonlinearities, J. Math. Anal. Appl., 2016, 435(1), 955-967.
Google Scholar
|
[27]
|
J.-J. Sun and C.-L. Tang, Existence and multiplicity of solutions for Kirchhoff type equations, Nonlinear Anal., 2011, 74(4), 1212-1222.
Google Scholar
|
[28]
|
H. Tehrani, Existence results for an indefinite unbounded perturbation of a resonant Schrödinger equation, J. Differ. Equ., 2007, 236(1), 1-28.
Google Scholar
|
[29]
|
J. J. C. Teixeira-Dias, The Schrödinger Equation, Molecular Physical Chemistry, Springer International Publishing, Berlin, 2017.
Google Scholar
|
[30]
|
Z.-Q. Wang, Nonlinear boundary value problems with concave nonlinearities near the origin, Nonlinear differ. equ. appl., 2001, 8(1), 15-33.
Google Scholar
|
[31]
|
Q.-Y. Zhang and Q. Wang, Mulitiple solutions for a class of sublinear Schrödinger equations, J. Math. Anal. Appl., 2012, 389(1), 511-518.
Google Scholar
|